# SDR VNAA0508022

- Difficulty date: August 23, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 1,570 hours, 1,487 cycles
- Engine: Ge CF348C1
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: SH670505467
- Condition: Worn
- Location: Emergency Door
- Part time: 1,570 hours, 1,487 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE LEFT EMERGENCY DOOR CAUTION MESSAGE ILLUMINATED.  THE CREW ABORTED THE TAKEOFF.  MAINTENANCE VERIFIED THE DOOR WAS SECURED AND DEFERRED THE INDICATION SYSTEM PER MEL 52-70-03 CODE C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  AFTER TROUBLESHOOTING THE LEVER ASSEMBLY WAS FOUND WORN MAKING POOR CONTACT WITH THE PROXY SENSOR.  PART IS ON ORDER.
